# SDR MYWA100001

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 22,479 hours, 15,646 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Irs
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST LEFT IRS IN FLIGHT.  UNABLE REQD NAV PERF-RNP MESSAGE DISPLAYED.
